Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 254, NWS North Platte, NE

July 14, 20134 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 14, 2013, 1:06 AM MDT for 4 counties in Nebraska. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2013, 1:06 AM MDT (07:06 UTC)
Expired
Jul 14, 2013, 2:00 AM MDT
In force
54 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Arthur County, NE, Grant County, NE, Hooker County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 71 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 761 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
761 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
2892 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WUUS53 KLBF 140706
SVRLBF
NEC005-075-091-117-140800-
/O.NEW.KLBF.SV.W.0254.130714T0706Z-130714T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
106 AM MDT SUN JUL 14 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
  SOUTHEASTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...
  SOUTHWESTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
  WESTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 200 AM MDT/300 AM CDT/

* AT 102 AM MDT/202 AM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM ARTHUR TO 14 MILES EAST OF ARTHUR TO 18 MILES
  SOUTHWEST OF TRYON...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  FLATTS...SCHNICK LAKE...THREE MILE LAKE...CALORA...SAND BEACH
  LAKE...SAND PUDDIN LAKE...BIG LAMUNYON FLATS...LENA...GREEN LAKE...
  EAST CODY LAKE...COGILL LAKE...SPRING VALLEY LAKE...HIGHWAY 97
  CROSSING THE DISMAL RIVER...SHIMMONS LAKE AND CARR LAKE.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 119 AND 136.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 197.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 40 AND 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4198 10154 4194 10114 4175 10090 4140 10119
      4147 10146 4151 10186
TIME...MOT...LOC 0706Z 207DEG 25KT 4158 10174 4156 10140
          4146 10124

HAIL...1.00IN
WIND...60MPH

$$

BUTTLER
2 follow-up statements
176 
WWUS53 KLBF 140729
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
229 AM CDT SUN JUL 14 2013

NEC005-075-091-117-140800-
/O.CON.KLBF.SV.W.0254.000000T0000Z-130714T0800Z/
GRANT NE-HOOKER NE-MCPHERSON NE-ARTHUR NE-
129 AM MDT SUN JUL 14 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARTHUR...
WESTERN MCPHERSON...SOUTHWESTERN HOOKER AND SOUTHEASTERN GRANT
COUNTIES UNTIL 200 AM MDT/300 AM CDT/...

AT 125 AM MDT/225 AM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 10 MILES NORTH OF ARTHUR TO 21 MILES NORTHWEST OF
TRYON TO 11 MILES WEST OF TRYON...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GREEN LAKE...EAST CODY LAKE...COGILL LAKE...SHIMMONS LAKE AND HIGHWAY
97 CROSSING THE DISMAL RIVER.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 119 AND 136.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 197.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 40 AND 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4198 10154 4194 10114 4175 10090 4140 10119
      4147 10146 4151 10186
TIME...MOT...LOC 0729Z 206DEG 33KT 4175 10163 4173 10129
          4163 10113

HAIL...1.00IN
WIND...60MPH

$$

BUTTLER
134 
WWUS53 KLBF 140758
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
258 AM CDT SUN JUL 14 2013

NEC005-075-091-117-140808-
/O.EXP.KLBF.SV.W.0254.000000T0000Z-130714T0800Z/
GRANT NE-HOOKER NE-MCPHERSON NE-ARTHUR NE-
158 AM MDT SUN JUL 14 2013

...THE SEVERE THUNDERSTORM WARNING FOR ARTHUR...WESTERN MCPHERSON...
SOUTHWESTERN HOOKER AND SOUTHEASTERN GRANT COUNTIES WILL EXPIRE AT
300 AM CDT/200 AM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

LAT...LON 4198 10154 4194 10114 4175 10090 4140 10119
      4147 10146 4151 10186
TIME...MOT...LOC 0758Z 206DEG 33KT 4199 10147 4197 10113
          4187 10097

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 11:27 PM MDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 13, 11:27 PM MDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1227 AM CDT SUN JUL 14 2013

.SYNOPSIS...
ISSUED AT 335 PM CDT SAT JUL 13 2013

A WESTWARD MOVING UPPER LEVEL LOW...CURRENTLY ACROSS THE LOWER
OHIO RIVER VALLEY IS EXPECTED TO MOVE WEST AND PRODUCE HEAVY RAIN
ACROSS PARTS OF THE FORECAST AREA SUNDAY AS IT INTERACTS WITH A
STATIONARY FRONT DRAPED FROM OGALLALA TO ONEILL. ONCE THIS
DISTURBANCE GOES BY DRIER AND COOLER AIR WILL MOVE INTO THE
FORECAST AREA AS LOW PRESSURE DEVELOPS ACROSS THE NRN HIGH PLAINS.
ANOTHER COLD FRONT COULD PRODUCE RAIN LATE NEXT WEEK.

&&

.UPDATE...
ISSUED AT 912 PM CDT SAT JUL 13 2013

UPDATED FORECAST TO DROP HEAT ADVISORY.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 335 PM CDT SAT JUL 13 2013

A SURFACE TROUGH CURRENTLY RUNS NORTHEAST FROM HAYES COUNTY TO
HOLT COUNTY...WITH MOST AREAS EXPERIENCING LIGHT WINDS. CLOUDS
HAVE BEEN PERSISTENT IN THE NORTH TODAY IN AN AREA OF WEAK MID
LEVEL FGEN AND ELEVATED INSTABILITY. THE AREA OF HIGHEST HEAT
INDICES STILL LOOK TO BE THE AREAS SOUTH OF THE CLOUD COVER. HEAT
ADVISORY CONTINUES THROUGH 9 PM.

THUNDERSTORM ACTIVITY IS EXPECTED IN THE VICINITY OF THE SURFACE
TROUGH THIS EVENING. THE SHEAR IN THIS AREA WILL BE LIMITED...BUT
CAPES WILL RUN 2000-3000 J/KG. THE BEST SHEAR WILL BE IN THE
NORTH...WHERE A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE.
THUNDERSTORMS ARE ALSO EXPECTED TO FIRE IN THE FAR WESTERN
PANHANDLE AND MOVE NORTHEAST INTO THE FORECAST AREA. AGAIN...THE
BEST CHANCE FOR SEVERE STORMS WILL BE IN THE NORTH WITH THE
PRIMARY THREAT BEING STRONG WINDS. HOWEVER...WITH PRECIPITABLE
WATER VALUES OF 1.5 TO 2 INCHES...HEAVY RAIN MAY BE AN ISSUE WITH
ANY STORMS.

THE LOW LEVEL JET WILL BE STRONG IN THE EAST AROUND 06Z TONIGHT.
GOOD CONVERGENCE AND MU CAPE WILL EXIST IN THE NORTH CENTRAL
FORECAST AREA AND MAY KEEP THUNDERSTORMS ACTIVE AFTER MIDNIGHT IN
THAT AREA.

.LONG TERM...(SUNDAY THROUGH SATURDAY)
ISSUED AT 335 PM CDT SAT JUL 13 2013

IT LOOKS LIKE THE NAM...GEMREG AND GFS MODELS HAVE SLOWED THE
WESTWARD PROGRESSION OF THE WESTWARD MOVING UPPER LEVEL LOW SUNDAY
AFTERNOON AND EVENING A BIT. THIS WOULD PRESENT THE BEST FORCING FOR
LOCALLY HEAVY RAINFALL FARTHER SOUTH AND EAST ACROSS THE FCST AREA.
WORSE...THE NORTHERN PORTION OF THE FRONT ACROSS NCNTL NEB HAS TAKEN
A EASTERLY JOG IN RESPONSE TO DEEP CONVECTION ACROSS THE NRN PLAINS
AND OVERALL THE FRONT IS ALIGNED MORE EAST TO WEST THAN PREVIOUS
MODEL RUNS HAD ADVERTISED. SO THERE IS SOME UNCERTAINTY AS TO THE
FORECAST LOCATION OF THE BEST RAINFALL SUNDAY.

PRECIPITABLE WATER INCREASES TO BETWEEN 1.60 AND 2.00 INCHES SUNDAY
WHICH IS NEAR OR ABOVE THE 99TH PERCENTILE STRONGLY SUGGESTING
LOCALLY HEAVY RAINFALL WILL OCCUR 25 MILES EAST AND WEST OF A LINE
FROM ROUGHLY KOGA TO KVTN. GIVEN THE CURRENT LOCATION OF THE FRONT
AND THE POTENTIAL FOR ADDITIONAL MODEL ERRORS WITH THE LOCATION OF
THE FRONT...THIS AREA OF HEAVY RAINFALL COULD STRETCH FARTHER EAST
TOWARD OR INTO...KLBF...KBBW AND KONL. 12 HOUR RAINFALL TOTALS OF 1
TO 2 INCHES COULD OCCUR BUT THE POTENTIAL EXISTS FOR HIGHER AMOUNTS
IF ANY STORMS TRAIN OR BECOME ANCHORED. THE ECM...GFS AND NAM SHOW
STORM MOTIONS OF LESS THAN 10 KTS SUNDAY. THE MID AND UPPER LEVEL
WINDS BECOME LIGHT AND VARIABLE AS THE 500 MB TO 300 MB SHEAR AXIS
NORTH OF THE UPPER LOW MOVES ACROSS THE FCST AREA.

GIVEN THE QUASI BAROTROPIC NATURE OF THE ATMOSPHERE...WEAK WINDS
ALOFT...500 MB TEMPS AROUND -5C AND WARM CLOUD RAIN PROCESSES TO 10
KFT OR HIGHER AS INDICATED IN BUFKIT...LOCALLY HEAVY RAINFALL SHOULD
DEVELOP. THE PROGRESSIVE NATURE OF THE WESTWARD MOVING UPPER
LOW PRECLUDES FLOODING CONCERNS AT THIS TIME BUT THE POTENTIAL FOR
FLASH FLOODING WILL CONTINUE TO BE EVALUATED IN LATER FORECASTS.

THE UPPER LEVEL DISTURBANCE SHOULD MOVE OFF TO THE WEST AFTER
MIDNIGHT SUNDAY EVENING WITH SUBSIDENCE AND DRIER AIR MOVING INTO
THE FORECAST AREA FROM THE SOUTH AND EAST. THIS SETS THE STAGE FOR
SUNNY SKIES...COOLER AND DRIER CONDITIONS MONDAY AND TUESDAY. HIGHS
BOTH DAYS SHOULD REACH INTO THE MID 80S WITH SOUTH WINDS. LOW
PRESSURE WILL DEVELOP ACROSS THE NORTHERN HIGH PLAINS AND MUCH OF
THIS RETURN FLOW IS RAIN COOLED OUTFLOW ORIGINATING FROM AREAS EAST
OF THE MISSOURI.

TUESDAY NIGHT THROUGH SATURDAY NIGHT...
THE FORECAST AREA WILL REMAIN UNDER THE NORTHERN PERIPHERY OF A
SUBTROPICAL HIGH STRETCHING ACROSS THE U.S.. 500 MB WINDS ARE LESS
THAN 20 KT AND H500 MB TEMPERATURES OF -5C TO -7C ACROSS THE FCST
AREA. A SLIGHT COOLING IS INDICATED FRIDAY AND SATURDAY AND
PRECIPITABLE WATER INCREASES TO ABOVE 1.5 INCHES AT TIMES FRIDAY AND
SATURDAY. THIS COMBINED WITH A WEAK UPPER LEVEL DISTURBANCE AND A
STALLED FRONT SHOULD PRODUCE ISOLATED TO SCATTERED TSTMS DURING THIS
TIME. THE ECM AND GFS HAVE SPED UP THE COLD FRONT AND NOW PROG IT TO
DROP THROUGH THE FCST AREA THURSDAY NIGHT AND BECOME STATIONARY
ACROSS KS SATURDAY. SO IT WOULD APPEAR CONDITIONS COULD BECOME
FAVORABLE FOR THUNDERSTORM ACTIVITY LATE NEXT WEEK.

AHEAD OF THE COLD FRONT...H10-5 THICKNESSES RISE TO 585-590 DM
THURSDAY AND H850 TEMPS TO NEAR 30C. THIS WOULD SUPPORT 90S FOR
HIGHS THURSDAY ASSUMING RAIN FALLS SUNDAY...OTHERWISE HIGHS NEAR 100
THURSDAY COULD DEVELOP. 580-585 DM THICKNESSES ARE EXPECTED
WEDNESDAY FOR HIGHS IN THE LOWER 90S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1226 AM CDT SUN JUL 14 2013

THUNDERSTORMS MOVING OUT OF NORTHEAST COLORADO INTO THE SOUTHERN
NEBRASKA PANHANDLE AND SOUTHWEST NEBRASKA WILL CONTINUE INTO THE
NEBRASKA SANDHILLS OVERNIGHT. STRONG GUSTY WINDS VRB25G35KT ARE
EXPECTED IN THE VICINITY OF THUNDERSTORMS. SOME CEILINGS AND
VISIBILITIES IN THUNDERSTORMS WILL FALL INTO THE MVFR
CATEGORIES...OTHERWISE EXPECT VFR CATEGORIES LIGHT AND VARIABLE
WINDS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...POWER
SYNOPSIS...CDC
SHORT TERM...KNUTSVIG
LONG TERM...CDC
AVIATION...POWER
Hazardous weather outlook, Jul 13, 12:27 PM MDT, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
127 PM CDT SAT JUL 13 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-141830-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
127 PM CDT SAT JUL 13 2013 /1227 PM MDT SAT JUL 13 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A HEAT ADVISORY CONTINUES LOCATIONS ALONG AND EAST OF A LINE FROM
GRANT...TO NORTH PLATTE...TO BARTLETT. THE COMBINATION OF HEAT AND
HUMIDITY WILL PRODUCE HEAT INDEXES OF 100 TO 105 DEGREES THIS
AFTERNOON AND EARLY THIS EVENING.

THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON AND TONIGHT
ACROSS THE OUTLOOK AREA. THOUGH WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED...ENOUGH WIND SHEAR EXISTS ACROSS NORTHERN NEBRASKA FOR
A STRONG STORM OR TWO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY ACROSS THE WHOLE OUTLOOK
AREA...AND ON MONDAY IN NORTHWESTERN NEBRASKA. AT THIS TIME...THE
THREAT FOR SEVERE STORMS IS LOW. HOWEVER...AREAS OF HEAVY RAIN
WILL BE POSSIBLE ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KNUTSVIG

In the hours before

Special weather statement, Jul 13, 10:01 PM MDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1101 PM CDT SAT JUL 13 2013

NEZ058-069-140445-
CHASE NE-PERKINS NE-
1001 PM MDT SAT JUL 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PERKINS AND CHASE
COUNTIES UNTIL 1045 PM MDT...

AT 958 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF LAMAR...OR 17 MILES SOUTHEAST OF
HOLYOKE...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  IMPERIAL...
  LAMAR...
  CHAMPION...
  ENDERS RESERVOIR STATE RECREATION AREA...
  ENDERS...
  WAUNETA...
  CHASE...
  CHURCH GROVE CAMPGROUND...
  AREA A CAMPGROUND...
  CENTER DAM CAMPGROUND...
  WANAMAKER STATE WILDFIRE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 54.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

POWER
Special weather statement, Jul 13, 10:44 PM MDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1044 PM MDT SAT JUL 13 2013

NEZ058-069-140530-
CHASE NE-PERKINS NE-
1044 PM MDT SAT JUL 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PERKINS AND
NORTHWESTERN CHASE COUNTIES UNTIL 1130 PM MDT...

AT 1040 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LAMAR...OR 17 MILES EAST OF HOLYOKE...
MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BRANDON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

POWER
Special weather statement, Jul 13, 10:55 PM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1055 PM MDT SAT JUL 13 2013

NEZ056>058-140545-
DEUEL NE-KEITH NE-PERKINS NE-
1055 PM MDT SAT JUL 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PERKINS...
SOUTHWESTERN KEITH AND EASTERN DEUEL COUNTIES UNTIL 1145 PM MDT...

AT 1054 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BIG SPRINGS...MOVING NORTH AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BRULE...
  MEGEATH...
  EAGLE GULCH CAMPGROUND...
  LAKE VIEW CAMPGROUND...
  CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 104 AND 119.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

POWER
Special weather statement, Jul 14, 12:00 AM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
100 AM CDT SUN JUL 14 2013

NEZ035-057-140700-
ARTHUR NE-KEITH NE-
1200 AM MDT SUN JUL 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARTHUR AND
NORTHWESTERN KEITH COUNTIES UNTIL 100 AM MDT...

AT 1155 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF LEMOYNE...OR 12 MILES
NORTHWEST OF OGALLALA...MOVING NORTH AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ARTHUR...
  LEMOYNE...
  RUTHON...
  OTTER CREEK CAMPGROUND...
  BELMAR...
  MCKEAG...
  HAYTHORN LAKE...
  VELMA...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 107 AND 127.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 122 AND 167.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 11:06 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith, Perkins54 min
Jul 14, 12:07 AM MDTFlash Flood WarningLBFKeith6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.